Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 497542, 5 pages
http://dx.doi.org/10.1155/2015/497542
Research Article

Common Fixed Point Theorems for Probabilistic Nearly Densifying Mappings

1Department of Mathematics, Faculty of Science, Jazan University, Jazan, Saudi Arabia
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor-246701, Uttar Pradesh, India
3Faculty of Sciences and Mathematics, University of Priština, Lole Ribara 29, 38 220 Kosovska Mitrovica, Serbia

Received 15 October 2014; Revised 28 December 2014; Accepted 28 December 2014

Academic Editor: Poom Kumam

Copyright © 2015 Aeshah Hassan Zakri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. M. Sehgal and A. T. Bharucha-Reid, “Fixed points of contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 6, pp. 97–102, 1972. View at Google Scholar · View at MathSciNet
  4. W. Sintunavarat and P. Kumam, “Some fixed point results for weakly isotone mappings in ordered Banach spaces,” Applied Mathematics and Computation, vol. 224, pp. 826–834, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Chauhan, S. Dalal, W. Sintunavarat, and J. Vujakovíc, “Common property (E.A) and existence of fixed points in Menger spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, article 56, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Chauhan, M. Imdad, C. Vetro, and W. Sintunavarat, “Hybrid coincidence and common fixed point theorems in Menger probabilistic metric spaces under a strict contractive condition with an application,” Applied Mathematics and Computation, vol. 239, pp. 422–433, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Roldán-López-de-Hierro and W. Sintunavarat, “Common fixed point theorems in fuzzy metric spaces using the CLRg property,” Fuzzy Sets and System, 2014. View at Publisher · View at Google Scholar
  8. C. Kuratowski, “Sur les espaces complets,” Fundamenta Mathematicae, vol. 15, pp. 301–309, 1930. View at Google Scholar
  9. M. Furi and A. Vignoli, “Fixed points for densifying mappings,” Accademia Nazionale dei Lincei, vol. 47, pp. 465–467, 1969. View at Google Scholar
  10. B. Fisher and M. S. Khan, “Results on fixed points of densifying mappings,” Mathematics Seminar Notes. Kobe University, vol. 7, pp. 509–514, 1969. View at Google Scholar
  11. R. K. Jain, “Some common fixed point theorems for nearly densifying maps,” Journal of the Indian Academy of Mathematics, vol. 13, no. 1, pp. 12–15, 1991. View at Google Scholar · View at MathSciNet
  12. R. D. Nussbaum, “The fixed point index for local condensing maps,” Annali di Matematica Pura ed Applicata: Serie Quarta, vol. 89, pp. 217–258, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Park, “On densifying maps of metric spaces,” Honam Mathematical Journal, vol. 3, pp. 23–30, 1981. View at Google Scholar
  14. K. P. R. Sastry and S. V. R. Naidu, “Fixed point theorems for nearly-densifying maps,” The Nepali Mathematical Sciences Report, vol. 7, pp. 41–44, 1982. View at Google Scholar
  15. G. Bocsan and G. Constantin, “The Kuratowski function and some applications to the probabilistic metric spaces,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 55, no. 8, pp. 236–240, 1973. View at Google Scholar · View at MathSciNet
  16. G. Bocşan, “On some fixed point theorems in probabilistic metric spaces,” Mathematica Balkanica, vol. 4, pp. 67–70, 1974. View at Google Scholar · View at MathSciNet
  17. O. Hadžić, “Fixed point theorems for multivalued mappings in probabilistic metric spaces,” Fuzzy Sets and Systems, vol. 88, no. 2, pp. 219–226, 1997. View at Publisher · View at Google Scholar
  18. D. H. Tan, “On probabilistic condensing mappings,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 26, no. 10, pp. 1305–1317, 1981. View at Google Scholar
  19. K. P. Chamola, B. D. Pant, and S. L. Singh, “Common fixed point theorems for probabilistic densifying mappings,” Mathematica Japonica, vol. 36, no. 4, pp. 769–775, 1991. View at Google Scholar · View at MathSciNet
  20. R. C. Dimri and B. D. Pant, “Fixed points of probabilistic densifying mappings,” Journal of Natural & Physical Sciences, vol. 16, no. 1-2, pp. 69–76, 2002. View at Google Scholar · View at MathSciNet
  21. B. D. Pant, R. C. Dimri, and V. B. Chandola, “Some results on fixed points of probabilistic densifying mappings,” Bulletin of the Calcutta Mathematical Society, vol. 96, no. 3, pp. 189–194, 2004. View at Google Scholar · View at MathSciNet
  22. B. D. Pant, B. M. L. Tiwari, and S. L. Singh, “Common fixed point theorems for densifying mappings in probabilistic metric spaces,” Honam Mathematical Journal, vol. 5, pp. 151–154, 1983. View at Google Scholar
  23. S. L. Singh and B. D. Pant, “Common fixed points of a family of mappings in Menger and uniform spaces,” Rivista di Matematica della Università di Parma: Serie IV, vol. 14, no. 4, pp. 81–85, 1988. View at Google Scholar · View at MathSciNet
  24. A. Ganguly, A. S. Rajput, and B. S. Tuteja, “Fixed points of probabilistic densifying mappings,” Indian Academy of Mathematics: Journal, vol. 13, no. 2, pp. 110–114, 1991. View at Google Scholar · View at MathSciNet
  25. M. S. Khan and Z. Q. Liu, “On coincidence points of densifying mappings,” Turkish Journal of Mathematics, vol. 21, no. 3, pp. 269–276, 1997. View at Google Scholar · View at MathSciNet · View at Scopus